| Model Number |
02.12.0517FR |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
10/29/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
At 2 weeks after the last surgery, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the liner and the surgery was completed successfully.Previously this patient had a liner upsized due to knee instability.
Additional Manufacturer Narrative
Batch review performed on 05 november 2021: lot 1900429: (b)(4) items manufactured and released on 23-may-2019.Expiration date: 2024-05-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without similar reported event.